RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 1, Pages 143–147 (Mi mz1035)  

On the invertibility of linear differential operators with a closed range and with Poisson coefficients

V. M. Tyurin

Lipetsk State Technical University

DOI: https://doi.org/10.4213/mzm1035

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:1, 120–123

Bibliographic databases:

UDC: 517
Received: 28.10.1996
Revised: 20.04.1998

Citation: V. M. Tyurin, “On the invertibility of linear differential operators with a closed range and with Poisson coefficients”, Mat. Zametki, 65:1 (1999), 143–147; Math. Notes, 65:1 (1999), 120–123

Citation in format AMSBIB
\Bibitem{Tyu99}
\by V.~M.~Tyurin
\paper On the invertibility of linear differential operators with a~closed range and with Poisson coefficients
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 1
\pages 143--147
\mathnet{http://mi.mathnet.ru/mz1035}
\crossref{https://doi.org/10.4213/mzm1035}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708298}
\zmath{https://zbmath.org/?q=an:0938.47034}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 1
\pages 120--123
\crossref{https://doi.org/10.1007/BF02675016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1035
  • https://doi.org/10.4213/mzm1035
  • http://mi.mathnet.ru/eng/mz/v65/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:47
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019